# SDR DALA2023062105048

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,238 hours, 39,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 IN REF TO NRC 00060: CORROSION ON LOWER EDGE OF PASSENGER DOOR L2 LOWER GATE. CORRECTIVE ACTION: SUMMARY OF NRC 00200: PASSENGER DOOR L2 LOWER GATE WAS REPLACED PER B757-200 AMM 52-11-38. (2826102)
